Jump to content

Search the Community

Showing results for tags 'hypersensitivity'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hello guys, Took paxil when i was burnt out now i have hypersensitivity (cold shivers), weak muscles, muscle aches, weak legs for months. Oxazepam eases symptoms a bit but will recovery take longer when i take benzo's? (not everyday) When I burnt out my cortisol was going through the roof I had bad anxiety and couldnt think straight anymore so I decided to try Paxil 10mg, The anxiety dissapeared and i did well on it for 5 months then I tapered slowy 10mg 9.8mg 9.6mg and so on. (only side effects were burning kness and stiff legs) But I could handle that side effects bet
  2. I've got some confusion going on about this. Don't know if it is "me", Celexa, post taper, or being sick with a couple of bacterial infections. Or all of the above????? About two weeks back, a friend (over brunch) told me not to talk about my imipramine taper, she said it was old and no one really wants to hear it. The truth is, I never told her about it while I was going thru it. I basically didn't really talk to anyone, except a few who have my back covered. I felt bad. Like I lost a friend. I know I did not innundate her with it. Post taper with the insomnia being so bad,
  3. Hi everyone. I'm Liz and I need some counsel. First things first: I'm not a native english speaker, I'm german. So please excuse my poor language and mistakes, I'll try to express myself as clearly as I can. As you can see in my signature, I was put on Citalopram (it's Celexa in the US, right?) in 2007. I had developed quite a harsh anxiety disorder with massive panic attacks. At the point that I couldn't manage my everyday life anymore, I went to my GP and asked for help. He prescribed me 20mg Citalopram to "get back on track" and advised me to seek therapy, which I di
  4. Hi all, I'm new here and would like to thank everyone for sharing their experience and helping others. I wish every one of you success on your path to recovery! My story and symptoms: 2 years ago I tapered off citalopram/escitalopram, because after 6 years taking it I built tolerance to it, as well as some unbearable sinusitis-like side effects. I was prescribed this drug for GAD treatment (for details see my signature below) During the 5th year on citalopram I started to feel its antidepressant effects slowly vanish, and I also noticed I couldn't handle much stress anymore. Actually, my wo
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy